MAUDE Adverse Event Report: U&I CORPORATION DYNA LOCKING TROCHANTERIC NAIL SYSTEM; INTRAMEDULLARY FIXATION ROD

U&I CORPORATION DYNA LOCKING TROCHANTERIC NAIL SYSTEM; INTRAMEDULLARY FIXATION ROD
Catalog Number NG1120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number of the broken trochanteric nail is unknown.The trochanteric nail broke into two pieces.One was discarded by nurse.Therefore, we are unable to review device history records and check function or dimensions.When we survey the incidence of breakage of another company products through the associated paper, the incidence of breakage ranges between 0.2% and 5.7%.The incidence of breakage of our product is (b)(4) and lower than them.
 
Event or Problem Description
This event occurred in (b)(6).A patient underwent surgery on (b)(6) 2018.A 130-11x200mm trochanteric nail was broken in patient postoperatively.The broken trochanteric nail was removed and replaced with another products on (b)(6) 2018.It was reported that after revision surgery, the patient left the hospital as good.

Brand Name
DYNA LOCKING TROCHANTERIC NAIL SYSTEM
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
U&I CORPORATION
20,sandan-ro,76beon-gil
uijeongbu, gyeonggi-do 11781
KS  11781
MDR Report Key7800186
Report Number9617297-2018-00008
Device Sequence Number1142944
Product Code HSB
UDI-Device Identifier08800015916509
UDI-Public08800015916509
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093707
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNG1120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR